# SDR 07FDEA01688

- Difficulty date: May 3, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP CENTER TRAILING EDGE LOWER SURFACE FOUND   DELAMINATED 4" BY 4" (LENGTH X WIDTH).  [SUP 05-15-07]  REMOVED AND REPLACED AS PER AMM 20-50-02.
